# SDR SWAA2022020767766

- Difficulty date: January 5, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 27,471 hours, 16,192 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 CANOE HAS A SMALL CRACK ON THE INSIDE AFT BOTTOM SURFACE. / REMOVED DAMAGE AND ACCOMPLISHED REPAIR TO CANOE REF EA 1-A57-6168. CHANGED CANOE MPN TO 113A9350 REF EA 1-A57-6168 AND TSR#201800113. RESTORED FINISH TO CANOE REF AMM 51-21-99.
